Alert archive / Ohio / Low Water Advisories in 2021

Low Water Advisory 7, NWS Cleveland, OH

November 26, 2021

NWS Cleveland, OH issued this low water advisory at Nov 26, 2021, 6:13 AM EST. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
Nov 26, 2021, 6:13 AM EST (11:13 UTC)
Expired
Nov 26, 2021, 10:09 AM EST
In force
4 hr
Issued by
NWS Cleveland, OH

The text

As transmitted.

349 
WHUS71 KCLE 261113
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
613 AM EST Fri Nov 26 2021

LEZ142-143-261915-
/O.NEW.KCLE.LO.Y.0007.211126T1113Z-211126T1800Z/
/O.CON.KCLE.SC.Y.0066.000000T0000Z-211126T2100Z/
Maumee Bay to Reno Beach OH-Reno Beach to The Islands OH-
613 AM EST Fri Nov 26 2021

...LOW WATER ADVISORY IN EFFECT UNTIL 1 PM EST THIS AFTERNOON...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* WHAT...For the Low Water Advisory, abnormally low water 
  levels. For the Small Craft Advisory, northwest winds 20 to 30 
  knots and waves 2 to 4 feet.

* WHERE...The nearshore waters of Lake Erie from Maumee Bay to 
  The Islands OH.

* WHEN...For the Low Water Advisory, until 1 PM EST this 
  afternoon. For the Small Craft Advisory, until 4 PM EST this 
  afternoon.

* IMPACTS...Conditions will be hazardous to small craft. Below 
  normal water levels will result in hazardous navigating 
  conditions.

* ADDITIONAL DETAILS...Water levels are approaching the critical 
  levels for safe navigation of 19 inches above low water datum.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

Mariners should navigate shallow waters with extreme caution due
to below normal water levels.

&&

$$

LEZ144-261915-
/O.NEW.KCLE.LO.Y.0007.211126T1113Z-211126T1800Z/
/O.CON.KCLE.SC.Y.0066.000000T0000Z-211127T0900Z/
The Islands to Vermilion OH-
613 AM EST Fri Nov 26 2021

...LOW WATER ADVISORY IN EFFECT UNTIL 1 PM EST THIS AFTERNOON...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
SATURDAY...

* WHAT...For the Low Water Advisory, abnormally low water 
  levels. For the Small Craft Advisory, northwest winds 20 to 30 
  knots with gusts up to 35 knots and waves 2 to 5 feet.

* WHERE...The nearshore waters of Lake Erie from The Islands to 
  Vermilion OH.

* WHEN...For the Low Water Advisory, until 1 PM EST this 
  afternoon. For the Small Craft Advisory, until 4 AM EST 
  Saturday.

* IMPACTS...Conditions will be hazardous to small craft. Below 
  normal water levels will result in hazardous navigating 
  conditions.

* ADDITIONAL DETAILS...Water levels are approaching the critical
  levels for safe navigation of 19 inches above low water datum.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

Mariners should navigate shallow waters with extreme caution due
to below normal water levels.

&&

$$

LEZ162>164-261800-
/O.NEW.KCLE.LO.Y.0007.211126T1113Z-211126T1800Z/
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
613 AM EST Fri Nov 26 2021

...LOW WATER ADVISORY IN EFFECT UNTIL 1 PM EST THIS AFTERNOON...

* WHAT...Abnormally low water levels.

* WHERE...The open waters of Lake Erie from Maumee Bay to 
  Vermilion OH.

* WHEN...Until 1 PM EST this afternoon.

* IMPACTS...Below normal water levels will result in hazardous 
  navigating conditions.

* ADDITIONAL DETAILS...Water levels are approaching the critical
  levels for safe navigation of 19 inches above low water datum.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should navigate shallow waters with extreme caution due
to below normal water levels.

&&

$$

LEZ145-261915-
/O.CON.KCLE.SC.Y.0066.000000T0000Z-211127T0900Z/
Vermilion to Avon Point OH-
613 AM EST Fri Nov 26 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
SATURDAY...

* WHAT...Northwest winds 20 to 30 knots with gusts up to 40 
  knots and waves 4 to 7 feet.

* WHERE...The nearshore waters of Lake Erie from The Islands to 
  Avon Point OH.

* WHEN...Until 4 AM EST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ146-147-261915-
/O.CON.KCLE.SC.Y.0066.000000T0000Z-211127T1500Z/
Avon Point to Willowick OH-Willowick to Geneva-on-the Lake OH-
613 AM EST Fri Nov 26 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
SATURDAY...

* WHAT...Northwest winds 20 to 30 knots with gusts up to 40 
  knots and waves 5 to 8 feet.

* WHERE...The nearshore waters of Lake Erie from Avon Point to 
  Geneva-on-the-Lake OH.

* WHEN...Until 10 AM EST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ148-149-261915-
/O.CON.KCLE.SC.Y.0066.000000T0000Z-211127T1500Z/
Geneva-on-the-Lake to Conneaut OH-Conneaut OH to Ripley NY-
613 AM EST Fri Nov 26 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
SATURDAY...

* WHAT...Northwest winds 20 to 30 knots with gusts up to 45 
  knots and waves 7 to 10 feet expected.

* WHERE...The nearshore waters of Lake Erie from Geneva-on-the- 
  Lake OH to Ripley NY.

* WHEN...Until 10 AM EST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
1 follow-up statement
748 
WHUS71 KCLE 261509
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
1009 AM EST Fri Nov 26 2021

LEZ142-143-262100-
/O.CAN.KCLE.LO.Y.0007.000000T0000Z-211126T1800Z/
/O.CON.KCLE.SC.Y.0066.000000T0000Z-211126T2100Z/
Maumee Bay to Reno Beach OH-Reno Beach to The Islands OH-
1009 AM EST Fri Nov 26 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...
...LOW WATER ADVISORY IS CANCELLED...

* WHAT...Northwest winds 20 to 30 knots and waves 3 to 5 feet.

* WHERE...The nearshore waters of Lake Erie from Maumee Bay to 
  The Islands OH.

* WHEN...Until 4 PM EST this afternoon.

* IMPACTS...Conditions will be hazardous to small craft. 

* ADDITIONAL DETAILS...At 10 AM the water level at Toledo had
  risen to 28 inches above low water datum, which is above the
  critical mark for safe navigation. Water levels are forecast to
  continue rising. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ144-262315-
/O.CAN.KCLE.LO.Y.0007.000000T0000Z-211126T1800Z/
/O.CON.KCLE.SC.Y.0066.000000T0000Z-211127T0900Z/
The Islands to Vermilion OH-
1009 AM EST Fri Nov 26 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
SATURDAY...
...LOW WATER ADVISORY IS CANCELLED...

* WHAT...Northwest winds 20 to 30 knots with gusts up to 35 knots
  and waves 3 to 5 feet.

* WHERE...The nearshore waters of Lake Erie from The Islands to 
  Vermilion OH.

* WHEN...Until 4 AM EST Saturday.

* IMPACTS...Conditions will be hazardous to small craft. Below 
  normal water levels will result in hazardous navigating 
  conditions.

* ADDITIONAL DETAILS...At 10 AM the water level at Toledo had
  risen to 28 inches above low water datum, which is above the
  critical mark for safe navigation. Water levels are forecast to
  continue rising. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ162>164-261615-
/O.CAN.KCLE.LO.Y.0007.000000T0000Z-211126T1800Z/
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
1009 AM EST Fri Nov 26 2021

...LOW WATER ADVISORY IS CANCELLED...

At 10 AM the water level at Toledo had risen to 28 inches above 
low water datum, which is above the critical mark for safe 
navigation. Water levels are forecast to continue rising this
morning.


$$

LEZ145-262315-
/O.CON.KCLE.SC.Y.0066.000000T0000Z-211127T0900Z/
Vermilion to Avon Point OH-
1009 AM EST Fri Nov 26 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
SATURDAY...

* WHAT...Northwest winds 20 to 30 knots with gusts up to 40 
  knots and waves 4 to 7 feet.

* WHERE...The nearshore waters of Lake Erie from The Islands to 
  Avon Point OH.

* WHEN...Until 4 AM EST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ146-147-262315-
/O.CON.KCLE.SC.Y.0066.000000T0000Z-211127T1500Z/
Avon Point to Willowick OH-Willowick to Geneva-on-the Lake OH-
1009 AM EST Fri Nov 26 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
SATURDAY...

* WHAT...Northwest winds 20 to 30 knots with gusts up to 40 
  knots and waves 5 to 8 feet.

* WHERE...The nearshore waters of Lake Erie from Avon Point to 
  Geneva-on-the-Lake OH.

* WHEN...Until 10 AM EST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ148-149-262315-
/O.CON.KCLE.SC.Y.0066.000000T0000Z-211127T1500Z/
Geneva-on-the-Lake to Conneaut OH-Conneaut OH to Ripley NY-
1009 AM EST Fri Nov 26 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
SATURDAY...

* WHAT...Northwest winds 20 to 30 knots with gusts up to 40 knots
  and waves 7 to 10 feet expected.

* WHERE...The nearshore waters of Lake Erie from Geneva-on-the- 
  Lake OH to Ripley NY.

* WHEN...Until 10 AM EST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle

What forecasters said that day

The local office's own words before this low water advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this low water advisory went out at Nov 26, 4:35 AM EST, 1 hour 38 minutes earlier.

Area forecast discussion, Nov 26, 4:35 AM EST, 1 hour 38 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
435 AM EST Fri Nov 26 2021

.SYNOPSIS...
A trough will remain across the eastern Great Lakes region
through Friday night. High pressure will briefly nudge into the
region on Saturday. A low pressure system will move through the
Great Lakes region on Saturday night into Sunday, followed by
another system Sunday night into Monday.

&&

.NEAR TERM /THROUGH SATURDAY/...
Generally speaking, the forecast remains largely on track in
regards to the current winter weather headlines across NW PA and
at this time there will be no changes or expansion. The cold
front has departed the region and cold air advection has allowed
for any linger rain to switch to snow and radar returns are on
the increase across the forecast area as enough moisture and
instability are present for at least some light snow to start
this morning. Lake effect parameters for several inches of
accumulating snow remain in place across Northwest PA, including
steep low level lapse rates, adequate moisture in the boundary
layer including into the DGZ, and a period of minimal wind shear
this morning. This with a favorable fetch off Lake Erie and some
component of a Lake Huron connection will allow for periods of
heavy lake effect snow this morning, especially in southern Erie
County, PA and the Lake Effect Snow Warning will continue as is.

For this forecast package, the most noticeable change was a
slight drift southeast in the total snowfall grid across NW PA.
Mean boundary layer flow of 30 knots or so will help push snow
further inland and residence time of snow over northern Erie
County is much less than areas south and have chopped an inch or
two off snow totals along and north of I-90, but have kept the
advisory. In return, have added an inch or two of snow further
south in Erie County for the Edinboro, Union City, and Corry
areas. In addition, believe that this stronger flow will allow
for some slightly higher amounts in northern Crawford County,
PA, especially the Cambridge Springs and Canadohta Lake area and
have the advisory mention totals to 7 inches for these
locations. This did raise some concern about potentially
upgrading Crawford County to a lake effect snow warning, but
some light uncertainty on the setup and wrap up of the event
doesn't put my confidence high enough for a warning, but it will
be a higher end advisory. Elsewhere, the fetch for lake effect
is favorable for northern Geauga County and have some areas
getting over 3 inches of snow today. This fetch is also
favorable for some bands into Medina County and have enhanced
the snow forecast a bit there.

The most problematic portion of the forecast this morning was
how to handle the second half of the lake effect snow event this
afternoon into tonight. One of the keys for better snow this
morning is a good layer of saturation in the 850-700 mb layer
and into the DGZ. The trend is that this could linger a bit
later than originally expected and suspect that heavier snow
will continue through about 21z. However, this moisture will
disappear by nightfall. This will leave much of the lake effect
up to the strength of the lower level moisture and energy and
moisture off the lakes themselves. A trend among several pieces
of model guidance this morning is that a more dominant Lake
Huron band will persist late this afternoon through tonight,
even with the reduced moisture, and bring additional
accumulations into Erie and Crawford Counties. With this
package, did not bite on these signals as there are significant
concerns on moisture and shear to get these additional several
inches of accumulation above the current forecast to fruition.
However, if the snowfall this morning and early afternoon point
towards more snow later today, then considerations may need to
be made for an upgrade for Crawford County, PA.

The low level ridge axis enters on Saturday morning and will
effectively end the lake effect snow event. Warmer air will
bubble north as brief high pressure attempts to enter the area.
The next system approaches from the northwest and have
increasing PoPs Saturday afternoon over NW OH before this system
arrives on Saturday night.

&&

.SHORT TERM /SATURDAY NIGHT THROUGH MONDAY NIGHT/...
The short term forecast focus is the clipper system dropping
southeastward into the southern Great Lakes for the end of the
weekend. Well defined band of low level frontogensis combines with
285K isentropic upglide brings a band of precipitation through the
region Saturday night. The temperatures will be an important aspect
of the forecast yet again, and the fact that it  will be coming
through during the overnight. Should be able to get temperatures
dropping to freezing or below with the arrival of the weak warm
front of this system. The warm frontal effects will likely be better
seen off the surface where temperatures at 850hPA will increase
slightly. This low level warm advection may result in the loss of
ice crystals in the cloud layer, and along with the light snow,
could see brief periods of freezing drizzle. These are low end
chances but still need to be mentioned, and do not think it will be
enough in terms of the drop size to become classified as freezing
rain. Figure this band of snow, where temperatures support snow,
should be good for an inch or so for the most part. However, once we
transition to the daytime Sunday, it is possible that the
temperatures respond to the warm advection a little better, so the
back end of the precipitation moving through could end up being all
liquid, especially for the western half of the CWA. Cold advection
re enters the picture Sunday and could see some snow mixing back in
with the rain as the surface low cuts through southern Ontario
southeastward into upstate NY and PA by Sunday evening. Event then
transitions to lake effect later Sunday night and into Monday for a
short period before yet another weakening clipper system enters the
fold and the favorable wind flow backs ahead of it.

&&

.LONG TERM /TUESDAY THROUGH THURSDAY/...
Dissolving clipper system swiftly passes through Monday night, but
the persistent trough aloft over the Great Lakes is going to largely
prohibit any significant warm ups in the near future. Could get a
brief warm up ahead of the a late week system that could propel
temperatures slightly above normal by the end of the week, but would
likely pay for it in terms of another return to a colder airmass
beyond the scope of the long term period.

&&

.AVIATION /06Z Friday THROUGH Tuesday/...
Aviation conditions across the region this morning are somewhat
surprisingly optimistic with a mix of VFR and MVFR across the
region and IFR in lingering rain over NE OH/NW PA. As the cold
air enters, expect some lower ceilings to reestablish across the
area potentially back to MVFR. All attention will then be on
lake effect snows across region, especially NE OH/NW PA. Snow
should become more organized over the next couple of hours and
persist well into Friday at KERI with some glancing snow showers
at KCLE and KYNG. Some lake clouds are also expected off Lake
Michigan and a flurry or two is possible at KFDY with some lower
ceilings. Winds through the period will be elevated out of the
northwest with higher gusts up to 35 knots in NE OH/NW PA. Snow
should taper down in the last third of the TAF period and trends
will be up, perhaps back to VFR for most outside of KERI.

Outlook...Non-VFR possible in snow Friday through Sunday in
Northeast Ohio and northwest Pennsylvania.

&&

.MARINE...
A deepening upper level low pressure system moving from southern
Ontario into New York state and the associated surface low pushing
into New England has recently pulled a cold front across Lake Erie.
It has since cleared the lake, but winds have picked up out of the
northwest in response. Watching the winds carefully through the
afternoon hours on Friday, but expect that the velocities will stay
around the 30kt sustained range with slightly higher gusts. Will see
western basin Small Craft Advisories ending later tonight and
finally ending in the central/eastern basin Saturday morning with
winds decreasing and backing to a more southerly direction. Veering
back to the WNW and increasing expected again Sunday with the next
low pressure system tracking through the southern Great Lakes.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...Winter Weather Advisory until 7 AM EST Saturday for PAZ001-003.
     Lake Effect Snow Warning until 7 AM EST Saturday for PAZ002.
MARINE...Small Craft Advisory until 10 AM EST Saturday for LEZ146>149.
     Small Craft Advisory until 4 PM EST this afternoon for LEZ142-
     143.
     Small Craft Advisory until 4 AM EST Saturday for LEZ144-145.

&&

SYNOPSIS...Sefcovic
NEAR TERM...Sefcovic
SHORT TERM...26
LONG TERM...26
AVIATION...Sefcovic
MARINE...26
Hazardous weather outlook, Nov 26, 4:39 AM EST, 1 hour 34 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
439 AM EST Fri Nov 26 2021

OHZ003-006>012-017>023-027>033-036>038-047-089-270945-
Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Hancock-Seneca-
Huron-Medina-Summit-Portage-Trumbull-Wyandot-Crawford-Richland-
Ashland-Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox-
Ashtabula Lakeshore-
439 AM EST Fri Nov 26 2021

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio and northwest Ohio.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Light snow accumulations are possible across the area Saturday night
through Sunday night with the next system that moves through the
area.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ002-270945-
Southern Erie-
439 AM EST Fri Nov 26 2021

...LAKE EFFECT SNOW WARNING IN EFFECT UNTIL 7 AM EST SATURDAY...

This Hazardous Weather Outlook is for northwest Pennsylvania.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Lake Effect Snow Warning.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Lake Effect Snow Warning.

Additionally, moderate snowfall accumulations are possible Saturday
night through Sunday night for southern Erie County with the next
system that moves through the area.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ001-003-270945-
Northern Erie-Crawford-
439 AM EST Fri Nov 26 2021

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 7 AM EST SATURDAY...

This Hazardous Weather Outlook is for northwest Pennsylvania.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

Additionally, light to moderate snowfall accumulations are possible
Saturday night through Sunday night with the next system that moves
through the area.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ013-014-270945-
Geauga-Ashtabula Inland-
439 AM EST Fri Nov 26 2021

This Hazardous Weather Outlook is for northeast Ohio.

.DAY ONE...Today and tonight.

Scattered lake effect snow showers will persist through this evening
and new snowfall accumulations up to 4 inches are possible with the
highest in northern Geauga County.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Additionally, light to moderate snowfall accumulations are possible
on Saturday night through Sunday night with the next system that
moves through the area.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ061-142>149-162>169-270945-
Ripley to Buffalo NY extending from 5NM off shoreline to US-
Canadian border-Maumee Bay to Reno Beach OH-
Reno Beach to The Islands OH-The Islands to Vermilion OH-
Vermilion to Avon Point OH-Avon Point to Willowick OH-
Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH-
Conneaut OH to Ripley NY-
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
Vermilion to Avon Point OH beyond 5 nm off shoreline to US-
Canadian border-
Avon Point to Willowick OH beyond 5 nm off shoreline to US-
Canadian border-Willowick to Geneva-on-the-
Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the-
Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border-
Conneaut OH to Ripley NY beyond 5 nm off shoreline to US-
Canadian border-
439 AM EST Fri Nov 26 2021

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 26, 12:48 PM ESTSpecial Weather StatementCLEErie87 min
Nov 26, 2:14 PM ESTSpecial Weather StatementCLEErie91 min

Nearby

Low Water Advisories in Ohio, 2021Every low water advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.